MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Catalog Number 07027770190
Medical Device Problem Codes False Negative Result (1225); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys rubella igg immunoassay results for 1 patient sample on a cobas e 801 analytical unit.On (b)(6) 2024, the initial rubella igg result was 8.90 iu/ml, interpreted as non-reactive.The sample was sent to another laboratory where elisa testing was performed and the rubella igg result was reactive.On (b)(6) 2024, the patient had a sample with a rubella igg result of 8.65 iu/ml, interpreted as non-reactive.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).Calibration was last performed on (b)(6) 2024.The qc recovery data provided was acceptable.The patient sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
No sample material was available for investigation.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS RUBELLA IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20417370
Report Number1823260-2024-02938
Device Sequence Number12838102
Product Code LFX
UDI-Device Identifier04015630940240
UDI-Public04015630940240
Combination Product (Y/N)Y
Initial Reporter CountryTU
PMA/510(K) Number
K072617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number07027770190
Device Lot Number786976
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale
Patient EthnicityNon Hispanic